# SDR DXTA200702281

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 7,402 hours, 4,495 cycles
- Engine: Allsn AE3007C
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR HANDLE COULD NOT BE MOVED TO THE UP POSITION.   [07-12-07]  JACKED A/C FOUND NOSE STRUT DID NOT FULLY EXTEND. SERVICED STRUT PER 750 MM. CH. 12-10-38. GEAR HANDLE OPERATIONAL CHECK GOOD. GEAR SWING CLEARANCE CHECK GOOD.
